Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

Купить выпуск $221.00 Том 32, 2000 Выпуск 12

DOI: 10.1615/JAutomatInfScien.v32.i12

Содержание:

Some Constructions of Extension of Game Problems with Information Discrimination
Alexander G. Chentsov, Dmitriy V. Khlopin
pages 1-11
DOI: 10.1615/JAutomatInfScien.v32.i12.10
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Vladimir B. Larin
pages 12-17
DOI: 10.1615/JAutomatInfScien.v32.i12.20
Linear Differential Games with Simple Matrices and Integral Constraints
Irina L. Ryzhkova
pages 18-22
DOI: 10.1615/JAutomatInfScien.v32.i12.30
Control of Pseudo-Hyperbolic Systems by Concentrated Impacts
Ivan I. Lyashko, Sergey I. Lyashko, Vladimir V. Semenov
pages 23-36
DOI: 10.1615/JAutomatInfScien.v32.i12.40
Instability Region of Current Plasma of Denseness Variable Profile
Boris N. Lyashenko
pages 37-42
DOI: 10.1615/JAutomatInfScien.v32.i12.50
Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions
Yuriy K. Podlipenko, Amer Mansor Dababneh
pages 43-59
DOI: 10.1615/JAutomatInfScien.v32.i12.60
Fuzzy Ellipsoidal State Observer of Reduced Order
Nataliya N. Kussul
pages 60-68
DOI: 10.1615/JAutomatInfScien.v32.i12.70
Mean Square Approximation of Solutions of Stochastic Differential Equations Using Legendre's Polynomials
Dmitriy F. Kuznetsov
pages 69-86
DOI: 10.1615/JAutomatInfScien.v32.i12.80
Asymptotic Solution of Control Problem of a Standard System with Variable Delay
Vitaliy P. Joltikov, Vladislav V. Efendiev
pages 87-92
DOI: 10.1615/JAutomatInfScien.v32.i12.90